Hello I’m on 2 pumps
of gel in the morning and progesterone for 12 nights .. can I take the progesterone for only 7 nights at the beginning of each month makes me feel bloated and crap
I think this might be a question for @DianePorterfield-Bourne, our new Menopause Nurse. She's been nursing for over 30 years and has her own menopause clinic. I've tagged her in this discussion, but I'd suggest posting your question under her Expert thread (link below) for a speedy response!
Stay safe x
Hi Blanka thank you or letting me advice here.
Progesterone can be a real problem....some types of progesterone cause symptoms others don't. Like all side effects of medication, they should pass within 3 months but normally many are resolved within 6 weeks. We need progesterone to stop the lining of our womb getting too thick. If you have a womb and take Oestrogen you need progesterone.
Have you tried different types of progesterone and in different routes? The coil is a good way of getting it and its contraception too. You can have in patches but the newer one is micronised progesterone in a capsule but progesterone can affect us all so differently.
Occasionally GP's or gynaecologists prescribe a course once every few months ( not very often). If you are still menstruating you will need to take it the last 2 weeks of your cycle. I have read about some women having shorter courses of progesterone but I would not advise it.
I would talk to your GP about changing the route of your progesterone i.e. some can be given vaginally too, or a patch or just hang on a bit longer...
I hope I have answered your questions and if you need any further advice please contact me.
Diane Porterfield Bourne.
If you'd like to know more, please email [email protected] with any questions or suggestions